Home > Research > Publications & Outputs > Banach algebras on semigroups and on their comp...

Electronic data

  • AMSsecondduals

    Rights statement: First published in Memoirs of the AMS in Vol. 205, 2010, published by the American Mathematical Society.

    Accepted author manuscript, 966 KB, PDF document

Links

Text available via DOI:

View graph of relations

Banach algebras on semigroups and on their compactifications

Research output: Contribution to journalJournal article

Published

Standard

Banach algebras on semigroups and on their compactifications. / Dales, H. Garth; Lau, A.T.-M.; Strauss, D.

In: Memoirs of the American Mathematical Society, Vol. 205, 2010, p. 1-165.

Research output: Contribution to journalJournal article

Harvard

Dales, HG, Lau, AT-M & Strauss, D 2010, 'Banach algebras on semigroups and on their compactifications', Memoirs of the American Mathematical Society, vol. 205, pp. 1-165. https://doi.org/10.1090/S0065-9266-10-00595-8

APA

Dales, H. G., Lau, AT-M., & Strauss, D. (2010). Banach algebras on semigroups and on their compactifications. Memoirs of the American Mathematical Society, 205, 1-165. https://doi.org/10.1090/S0065-9266-10-00595-8

Vancouver

Dales HG, Lau AT-M, Strauss D. Banach algebras on semigroups and on their compactifications. Memoirs of the American Mathematical Society. 2010;205:1-165. https://doi.org/10.1090/S0065-9266-10-00595-8

Author

Dales, H. Garth ; Lau, A.T.-M. ; Strauss, D. / Banach algebras on semigroups and on their compactifications. In: Memoirs of the American Mathematical Society. 2010 ; Vol. 205. pp. 1-165.

Bibtex

@article{224f6a841f694902afebde47c4e13710,
title = "Banach algebras on semigroups and on their compactifications",
keywords = "Semigroup , compactification",
author = "Dales, {H. Garth} and A.T.-M. Lau and D. Strauss",
note = "First published in Memoirs of the AMS in Vol. 205, 2010, published by the American Mathematical Society.",
year = "2010",
doi = "10.1090/S0065-9266-10-00595-8",
language = "English",
volume = "205",
pages = "1--165",
journal = "Memoirs of the American Mathematical Society",
issn = "0065-9266",
publisher = "American Mathematical Society",

}

RIS

TY - JOUR

T1 - Banach algebras on semigroups and on their compactifications

AU - Dales, H. Garth

AU - Lau, A.T.-M.

AU - Strauss, D.

N1 - First published in Memoirs of the AMS in Vol. 205, 2010, published by the American Mathematical Society.

PY - 2010

Y1 - 2010

KW - Semigroup

KW - compactification

U2 - 10.1090/S0065-9266-10-00595-8

DO - 10.1090/S0065-9266-10-00595-8

M3 - Journal article

VL - 205

SP - 1

EP - 165

JO - Memoirs of the American Mathematical Society

JF - Memoirs of the American Mathematical Society

SN - 0065-9266

ER -